# SDR COMA9610156

- Difficulty date: May 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120179
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Syst
- Condition: Activated
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLAP CONTROL FAULT WARNING WHEN SELECTED TO 25 DEGREES.  RESET FLAP SYSTEM - NO FAULT CODES FOUND IN MEMORY.  ACFT RETURNED TO SERVICE.
